# SDR FDEA201211073899

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 26,718 hours, 14,063 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 636014601
- Part serial: 1273
- Condition: Failed
- Location: N1
- Part time: 19,965 hours, 11,151 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE INOP DURING T/O ROLL.  ATTEMPTED TWICE, RTO , 80 KTS.  R & R NR 2 ENGINE N1 INDICATOR AND TORQUED SCREWS IAW AMM 20-21-12-00.  MAX POINTER PRESS TO TEST CARRIED OUT, TESTS NORMAL. ENG NR 2 RUN IAW JRH ENG NR2 N1 INDICATION NORMAL. .
